# SDR KCSA201821703

- Difficulty date: February 17, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 85,799 hours, 22,500 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 880318
- Condition: Sticking
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

CABIN ALTITUDE MASTER WARNING WITH RAPID DESCENT, CLIMBING THROUGH FLIGHT LEVEL 280. ACCOMPLISHED CONDITIONAL INSPECTION FOR EXCESSIVE CABIN PRESSURE LEAK IAW AMM 05-51-24.  FOUND E/E ACCESS DOOR SEAL IMPROPERLY INSTALLED.  REINSTALLED THE SEAL IAW AMM 52-09-04. CABIN PRESSURE AND LEAK CHECKED,  DECAY CHECKED GOOD IAW AMM 05-51-24. NO OTHER DEFECTS FOUND AT THIS TIME. REMOVED AND REPLACED THE NR 2 ENGINE PRSOV IAW AMM 36-11-09. OPS CHECKED GOOD, LEAK CHECKED GOOD.
